MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH CMF; PLATE, BONE

MATERIALISE NV TRUMATCH CMF; PLATE, BONE
Model Number SD980.020
Medical Device Problem Codes Fracture (1260); Physical Property Issue (3008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of internal documentation is in progress.An updated report will be filed when the investigation has been completed.
 
Event or Problem Description
A patient specific plate was used to perform a mandible reconstruction.It was reported that the 3d printed plate for this case broke after 6 months.By then the reconstruction had already nicely healed, so the surgeon didn't consider it as a big issue and just took it out.
 
Additional Manufacturer Narrative
A review of the internal documentation did not show an anomaly or deviation.The device design met the surgeon's expectations and met specifications.A cause for this specific clinical event cannot be ascertained from the information provided.Should additional information become available and/or the device be returned for evaluation and an investigation result be available that changes this assessment, an amended medical device report will be filed.
 
Event or Problem Description
A patient specific plate was used to perform a mandible reconstruction.It was reported that the 3d printed plate for this case broke after 6 months.By then the reconstruction had already nicely healed so the surgeon didn't consider it as a big issue and just took it out.

Brand Name
TRUMATCH CMF
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key7524881
Report Number3003998208-2018-00003
Device Sequence Number1529072
Product Code JEY
UDI-Device Identifier05420060380204
UDI-Public05420060380204
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.020
Device Catalogue NumberSD980.020
Device Lot NumberME17IZUVAR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer04/20/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR